My mother 68yrs. had been diagonsed with parkinson disease, was asked to undergo brain stimulation surgery. After this we went for second opinion, where she underwent various tests. At the end she was prescribed Amantral and revocon 25 tds. After 10 days, her head and hand shaking movements are under control and her speech is also perfectly clear. But she is not able to walk or even stand ( even with support). What may be the reason? She has lost a lot of weight as she could not swallow properly earlier and nausea, vommiting due to new medicine. She was on medicines for schezophrenia since 15 yrs. She has been prescribed physiotherapy excersises, but she is very stubborn sort of person, so it is not done on regular basis. What shouls we do to revive her?
I have had parkinson Disease for 8 years andtake meds to help control Dyskinesia. I take amantadine. I looked the medication you listed and it does not come up on the drug list I searched. Maybe you could verify the correct spelling?
I have advanced tardive dyskinesia (if she is on antipsychotics, it should be noted that all current antipsychotics except Clozaril will worsen it) and I took Symmetryl and while it was not very effective I did not have any bad side effects. The other medication which is commonly known as tetrabenzene is supposed to be quite helpful for tardive dyskinesia (which unfortunately will occur regardless as an end result of needed medications such as Carbodopa/Levodopa) does have a strong side effect profile (it should be noted although it can cause temporary movement disorders, it will not cause or worsen tardive dyskinesia). You might want to inquire about other options. Zofran is in experimental use for tardive dyskinesia. I was on that for a while and it was quite helpful. You could ask the neurologist if that is a possibility and what is causing those side effects.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.